RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2017, Volume 72, Issue 6(438), Pages 191–196 (Mi umn9798)  

Ludwig Dmitrievich Faddeev (obituary)

I. Ya. Aref'eva, V. E. Zakharov, V. V. Kozlov, I. M. Krichever, V. P. Maslov, S. P. Novikov, A. M. Polyakov, N. Yu. Reshetikhin, M. A. Semenov-Tian-Shansky, E. K. Sklyanin, F. A. Smirnov, L. A. Takhtajan, S. L. Shatashvili


DOI: https://doi.org/10.4213/rm9798

Full text: PDF file (844 kB)

English version:
Russian Mathematical Surveys, 2017, 72:6, 1157–1163

Bibliographic databases:

Document Type: Personalia
MSC: 01A70
Received: 28.08.2017

Citation: I. Ya. Aref'eva, V. E. Zakharov, V. V. Kozlov, I. M. Krichever, V. P. Maslov, S. P. Novikov, A. M. Polyakov, N. Yu. Reshetikhin, M. A. Semenov-Tian-Shansky, E. K. Sklyanin, F. A. Smirnov, L. A. Takhtajan, S. L. Shatashvili, “Ludwig Dmitrievich Faddeev (obituary)”, Uspekhi Mat. Nauk, 72:6(438) (2017), 191–196; Russian Math. Surveys, 72:6 (2017), 1157–1163

Citation in format AMSBIB
\Bibitem{AreZakKoz17}
\by I.~Ya.~Aref'eva, V.~E.~Zakharov, V.~V.~Kozlov, I.~M.~Krichever, V.~P.~Maslov, S.~P.~Novikov, A.~M.~Polyakov, N.~Yu.~Reshetikhin, M.~A.~Semenov-Tian-Shansky, E.~K.~Sklyanin, F.~A.~Smirnov, L.~A.~Takhtajan, S.~L.~Shatashvili
\paper Ludwig Dmitrievich Faddeev (obituary)
\jour Uspekhi Mat. Nauk
\yr 2017
\vol 72
\issue 6(438)
\pages 191--196
\mathnet{http://mi.mathnet.ru/umn9798}
\crossref{https://doi.org/10.4213/rm9798}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3748692}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2017RuMaS..72.1157A}
\elib{http://elibrary.ru/item.asp?id=30737993}
\transl
\jour Russian Math. Surveys
\yr 2017
\vol 72
\issue 6
\pages 1157--1163
\crossref{https://doi.org/10.1070/RM9798}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000429465700004}


Linking options:
  • http://mi.mathnet.ru/eng/umn9798
  • https://doi.org/10.4213/rm9798
  • http://mi.mathnet.ru/eng/umn/v72/i6/p191

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:519
    Full text:71
    First page:106

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019